MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 45T-12L-RESR-MAXX
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2018, the mentioned wheelchair was shipped to (b)(4) (motion distributor) and then on (b)(6) 2020, it was shipped to va medical center (b)(4)dealer) at (b)(6) according to the specification provided by the client.As per our record, we had received a complaint for the left side arm and replacement was sent to the dealer on (b)(6) 2020, which the dealer replaced the arm.This mentioned adverse event happened on (b)(6) 2020, was caused while transferring and it happened on the left side gel arm pad which the dealer replaced.As motion concepts haven't received any similar complaint as this arm pad issue and we haven't received the part back for evaluation, we assume that this issue might have caused due to dealer installation error.At this time, based on the mix of information we have received, we are not able to isolate the root cause of this issue.
 
Event or Problem Description
On (b)(6) 2020, motion concepts lp was notified by (b)(4) ( motion concepts importer) that, one of (b)(4) dealers (vamc) notified them about an incident that took place on (b)(6)2020.The dealer stated that the end-user was transferring from his wheelchair and when he grapped the gel armpad, the armpad pulled off and he fell to the floor and fractured his leg.The end user has to put in pins and brace because of the fracture.The dealer stated that the chair was going to be evaluated at the hospital but the end-user refused to take the drug-screen.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-12
concord, ontario L4K 3 C1
CA  L4K 3C1
MDR Report Key10008937
Report Number9615350-2020-00004
Device Sequence Number2750522
Product Code ITI
UDI-Device Identifier00754014710065
UDI-Public00754014710065
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number45T-12L-RESR-MAXX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Weight86